• meyati's Avatar

    meyati started following

    Question: Treatment

  • TomB's Avatar

    TomB wrote on meyati's wall

    Thanks for the wall info and follow me,,,,,ha! I am on a journey, that is for sure

    3 Comments
    • meyati's Avatar
      meyati

      sometime go to the PINBOARD- It's in the purple stripe-right side. We post pics- cartoons-jokes-our dogs-pretty scenery--etc. You can find mine by typing in my name in the search bar. Meyati- and it will bring up my pics. all of my doctors had fits, but I took off and went to Japan to visit my brother. We had a blast. you can do a search by cancer- type- what ever. We download the pic-- then we say what we want about it. then below that is what we want to say---meyati, Japan, head/throat cancer, cancer, lung cancer, breast cancer,

      I do those so friends with the lung cancer get notified about my pic-and so on.

      4 days ago
    • meyati's Avatar
      meyati

      Being from Kentucky, do you like my coonhounds?

      4 days ago
    • TomB's Avatar
      TomB

      Ha! Yes,,,,,coonhounds nice dogs and great company too. Sorry, to say, I was not informed very well, by the Oncology and Radiology Doctor at Deaconess Gateway Hospital in late 2017 before I started my treatments. Both doctors got FIRED by me also. A tiny bit of cancer next to my voice box could and did ruin my life. My new doctors I have over this past year confirm I was given too much radiation in Feb 2018, In Dec 2017 I had only 13 treatments and I had to stop because of excessive mucus drainage and my throat was closing with the radiation. I had feeding tube and port, but what to do ??? My MD doctor with Owensboro KY Health, said, "Tom, you have a severe sinus infection." January 2018 I get rid of infection and restart my radiation on Feb 1st under NEW radiation equipment and a new a mask. !0 treatments later I had to stop,,,,,,TOO SICK !!! I did get rid of the cancer, but side effects have never improved. Only one chemo treatment on Nov 28th 2017 destroyed my hearing too. I refused my second and third treatment or I could have become deaf from CISPLATIN Children and teenagers I now know can become deaf easily from that chemo drug for head and neck cancers. I have bad tinnitus and expanded hearing qualities now,,,,ha! Doctor agreed with me NOT to give me the 2nd and 3rd treatment,,,,,.
      She, the doctor got FIRED that day. I contacted the Indiana Dept of Health months ago to investigate the NEW radiation equipment at the hospital also, waiting on those results. As, I also said, " Radiology got FIRED too." But,,,,,,,we are still alive

      4 days ago
  • meyati's Avatar

    meyati started following

    User: TomB

  • meyati's Avatar

    meyati wrote on TomB's wall

    Welcome to your WALL-- I see that it is already in use--Welcome to your home.

  • meyati's Avatar
  • meyati's Avatar

    meyati started following